Jump to content

Help. Feeling Worse Than Usual - Cannot Get Symptoms Under Control.


iheartcats
 Share

Recommended Posts

My POTS symptoms are worse than usual - dizzy, fast heart rate when sitting, stomach pains, seeing spots, shaking, etc.

I'm under a tremendous amount of stress & I can't get my symptoms under control.

I am trying to drink G2/Water as much as I can tolerate, but it's hard with a horrid stomach ache. I took Midodrine earlier so am waiting for it to 'wear down' so I can get some rest (lie down).

But I'm dealing with major issues outside of my control (flooding - don't know if my car is totaled or not but can't get out as flood waters are high). I've no time off work and now will have to get my car towed Monday. I have no choice as I can't start it in flood water/after flooding (could make things much worse and ruin the engine, I've been told).

So I have to get thru a very stressful weekend and talking to my work Monday AM before I can even assess the damage, not to mention deal with insurance. It's so frustrating. My car is a few years old but well-cared for with low mileage.

;)

Link to comment
Share on other sites

Hi!

It sounds like you have a lot on your plate. Just curious for the Midodrine did your dr. tell you not to lay down after taking it? You may want to ask, because at this dosage in patients like us we are often told that it doesn't matter and that you can lay down. You may want to ask your dr.

It is important to try to calm your nerves and stress level to try to decrease your symptoms. I am sure it will all work out and your employers will have to understand if you have all the issues from the flooding. Is it from the hurricane? They have to be at least somewhat understanding that all of that is out of your control, and that you are limited to what you can do right away.

Try and rest up, make sure to eat well, stay hydrated, stay cool, and try to do something relaxing and that takes your mind off of everything. Staying cool and making decent food maybe hard if you don't have power. Do you have power? I guess you are using your computer... :blink:

Also, too much fluid on an empty stomach will make many not feel well, so make sure to eat as well as hydrate. Also, sometimes at least for me drinks like gatorade can upset my stomach, especially if drinking a lot of it. It may be more beneficial to not drink so much of it? Not sure... And you are not sensitive to artificial sweetners right (in G2)? I think in some that can cause upset stomach etc.

Hope your car is okay! Good luck! (and stay safe)

Link to comment
Share on other sites

Hey guys - am back. Power went out for almost four days and work is, well, I am using up my last day off this Friday. :) Have to meet with HR next week, but I know I'm going to have to go on FMLA. My doctor wants me on this so I can get the treatment I need. He can even vouch I've used my time off (about 90% of it anyway) for medical reasons this year.

My car looks like it's totaled...they've hauled it off to a salvage lot for 'inspection' and gave me back my plates. Not looking good to say the least.

So while I am hanging in there, my symptoms are bad and am trying to force myself to eat and drink enough. Heart rate was way higher than usual today...but I guess the stress isn't helping me!

I will take my BP lying down next time I take Midodrine...I bet it's not an issue. I'm just careful.

Thanks for your answers/help/support. I guess I just have to plod thru this like everything else.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...